# SDR DALA2020120904033

- Difficulty date: December 4, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,981 hours, 35,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE AFT TAIL COMPARTMENT EMERGENCY ESCAPE SLIDE WAS DETACHED FROM THE AIRCRAFT.  THE TAIL CONE SLIDE WAS REPLACED, PER AMDS WORKCARD 2561-9006.  RII INSPECTION OF TAILCONE SLIDE INSTALL WAS COMPLIED WITH (QC 5158) 598514.  AIRCRAFT IS OK FOR SERVICE.
